Rodica Luca
TitluCitat deAnul
On a system of fractional differential equations with coupled integral boundary conditions
J Henderson, R Luca, A Tudorache
Fractional Calculus and Applied Analysis 18 (2), 361-386, 2015
662015
Positive solutions for a system of nonlocal fractional boundary value problems
J Henderson, R Luca
Fractional Calculus and Applied Analysis 16 (4), 985-1008, 2013
662013
Boundary Value Problems for Systems of Differential, Difference and Fractional Equations: Positive Solutions
J Henderson, R Luca
Academic Press, 2015
622015
Positive solutions for a system of fractional differential equations with coupled integral boundary conditions
J Henderson, R Luca
Applied Mathematics and Computation 249, 182-197, 2014
482014
Positive solutions for a system of second-order multi-point boundary value problems
J Henderson, R Luca
Applied Mathematics and Computation 218 (10), 6083-6094, 2012
482012
Nonexistence of positive solutions for a system of coupled fractional boundary value problems
J Henderson, R Luca
Boundary Value Problems 2015 (1), 138, 2015
392015
Existence and multiplicity of positive solutions for a system of fractional boundary value problems
J Henderson, R Luca
Boundary Value Problems 2014 (1), 60, 2014
372014
Existence of positive solutions for a singular fractional boundary value problem
J Henderson, R Luca
NONLINEAR ANALYSIS-MODELLING AND CONTROL 22 (1), 99-114, 2017
332017
Positive solutions for a system of higher-order multi-point boundary value problems
J Henderson, R Luca
Computers & Mathematics with Applications 62 (10), 3920-3932, 2011
322011
Systems of Riemann–Liouville fractional equations with multi-point boundary conditions
J Henderson, R Luca
Applied Mathematics and Computation 309, 303-323, 2017
292017
Positive solutions to a system of semipositone fractional boundary value problems
R Luca, A Tudorache
Advances in Difference Equations 2014 (1), 179, 2014
292014
Existence and multiplicity of positive solutions for a system of higher-order multi-point boundary value problems
J Henderson, R Luca
Adv. Dyn. Syst. Applic 8, 233, 2013
292013
Positive solutions for a second-order m-point boundary value problem
R Luca
Dyn. Contin. Discrete Impuls. Syst. Ser. A Math. Anal 18, 161-176, 2011
272011
Existence of solutions for a sequential fractional integro-differential system with coupled integral boundary conditions
B Ahmad, R Luca
Chaos, Solitons & Fractals 104, 378-388, 2017
242017
Existence and multiplicity for positive solutions of a multi-point boundary value problem
J Henderson, R Luca
Applied Mathematics and Computation 218 (21), 10572-10585, 2012
222012
Positive solutions for m+ 1-point discrete boundary value problems
L Rodica
LIBERTAS MATHEMATICA (vol. I-XXXI) 29, 65-82, 2009
222009
Existence of positive solutions for a class of higher-order -point boundary value problems
R Luca
Electronic Journal of Qualitative Theory of Differential Equations 2010 (74 …, 2010
202010
Positive solutions for a system of second-order multi-point discrete boundary value problems
J Henderson, R Luca
Journal of Difference Equations and Applications 18 (9), 1575-1592, 2012
192012
An existence result for a nonlinear hyperbolic system
R Luca
Differential and Integral Equations 8 (4), 887-900, 1995
191995
Existence of solutions for sequential fractional integro-differential equations and inclusions with nonlocal boundary conditions
B Ahmad, R Luca
Applied Mathematics and Computation 339, 516-534, 2018
182018
Sistemul nu poate realiza operația în acest moment. Încercați din nou mai târziu.
Articole 1–20